MAUDE Adverse Event Report: CAREFUSION, INC BD SURGIPHOR¿ STERILE WOUND IRRIGATION SYSTEM

CAREFUSION, INC BD SURGIPHOR¿ STERILE WOUND IRRIGATION SYSTEM
Catalog Number 910110
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that 2-3 surgiphor bottles have broken a few times at the site.No photos or samples were received for investigation; therefore, the root cause could not be determined.Note, the date of event (15-dec-2025) is considered to be a best estimate.This mdr represents surgiphor bottle (device #3).Additional mdrs were submitted to represent surgiphor bottles (device #1 and device #2) section c.1a name and strength: 0.5% povidone iodine (pvp-i) in phosphate-buffered saline, potassium iodide, and vitamin e tpgs.Section d.2b procode: fqh (lavage, jet) and fro (dressing, wound, drug) note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that 2-3 surgiphor bottles have broken a few times at the site.
 
Additional Manufacturer Narrative
It was reported that 2-3 surgiphor bottles have broken a few times at the site.Section c.1a name and strength: 0.5% povidone iodine (pvp-i) in phosphate-buffered saline, potassium iodide, and vitamin e tpgs.Section d.2b procode: fqh (lavage, jet) and fro (dressing, wound, drug).Addendum: h11: this supplemental mdr is submitted to document the results of investigation performed to analysis root cause.A video sent in shows health care professional demonstrating cracking of bottle.Based on the investigation activities performed and analysis of the video provided, the reported cracked bottle has been confirmed.A device history record could not be evaluated as the lot number is unknown.A capa was opened to investigate events of this nature.Complaints are monitored and reviewed for emerging trends.Note, the date of event (01-dec-2025) is considered to be a best estimate.Updated fields: b4, g3, g6, h2, h6, h10, h11.Corrected fields: b5, b4.This supplemental mdr represents surgiphor bottle (device #3).Additional supplemental mdrs were submitted to represent surgiphor bottles (device #1 and device #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that 2-3 surgiphor bottles have broken a few times at the site.Video sent in shows health care professional demonstrating cracking of bottle.

Brand Name
BD SURGIPHOR¿ STERILE WOUND IRRIGATION SYSTEM
Common Device Name
SURGIPHOR
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer Contact
andrew topoulos
75 north fairway drive
vernon hills, IL 60061
8003239088
MDR Report Key23962298
Report Number1423507-2025-00191
Device Sequence Number20036138
Product Code FQH
UDI-Device Identifier00382909101102
UDI-Public(01)00382909101102
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K221504
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number910110
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown